A member asked:

Are there dangerous side effects of nicotine lozenges? how about if the individual also takes adderall (dextroamphetamine and racemic amphetamine)?

8 doctors weighed in across 2 answers

Use With Caution: Nicotine lozenges are used as part of many smoking cessation programs. Irregular or rapid heartbeats can occur. Smoking while taking these lozenges can lead to nicotine overdose. Symptoms of overdose include nausea, vomiting, dizziness, diarrhea, weakness and a rapid heart rate. In case of overdose contact poison control in the U.S. 1-800-222-1222. Adderall (dextroamphetamine and racemic amphetamine) enhances risk of nicotine addiction.

Answered 6/24/2014

5.5k views

Thank
Dr. Heidi Fowler answered

Specializes in Psychiatry

Nicotine + stimulant: I entered Adderall and Nicotine into Drugs.Com drug interaction checker and did not see clinically significant drug interactions listed - but both act as stimulants.

Answered 8/28/2019

144 views

Thank

Related Questions